I have been taking pregabalin for 2 weeks now. Started off on 50mg now on 100mg for the last few days. I don't feel much difference just sleepy and feel depressed. As anyone else felt like this?, also I've read that it puts alot of weight on you and I'm really scared about this. I'm thinking about stopping it tomorrow. Any ideas please???
Hi Sharna lea. I was taking Lyrica (Pregabalin) for 7-8 years and I’ve been taking Cymbalta for almost 10 years; but I’m slowly tapering off that now too. These medications gave me so many horrible side effects I couldn’t stand to be on them any longer. My doctor kept upping the dosage every time I told him about the problems I was having and I would keep getting worse. I wasn’t depressed or anxious before starting them but they caused me to experience both. I was always a small woman even after having 5 children but I’ve gained over 80 pounds since starting them. I was forgetful, dizzy, and confused and I was so tired that I couldn’t even get out of bed at times. I was losing my hearing and eyesight and my hair was falling out. I am close to being off Cymbalta and almost every side effect is gone. I’m still tired and I have to lose the weight that I put on. Most people say that they lose their weight when they are completely off the medication. I absolutely hate these drugs and I will never take another one when I’m finally done. In my opinion and experience they are poison and should not be on the market. Then after going through all the years of being miserable I’ve had to go through the hard process of tapering off which has taken me years. I would never advise anyone to take these types of drugs. I wish someone would have warned me about the dangers of them changing who I was. Please take care and I wish you the best. Cindy
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2011 • 3 answers
Prednisone - I'm on several meds for depression, anxiety, BPD and sleep disorder. Recently I've been
Updated 29 Aug 2018 • 2 answers
Updated 29 Jul 2015 • 1 answer
Updated 9 Mar 2016 • 4 answers
Updated 9 Aug 2018 • 1 answer